# SDR SWI202408230738

- Difficulty date: June 11, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Lt Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD SLAT LEADING EDGE SCRATCHED IN 2 LOCATIONS AT OUTBOARD SIDE WHEN MOVING POWER LIFT     (C-CHECK RO 8/22/2024)    BLENDED OUT DAMAGE FROM LH #3 SLAT OUTER SKIN REF CRJ700 SRM 51-12-00-001-001-A01 AND REPAIRED LH #3 SLAT OUTER SKIN DAMAGE BY COMPLYING WITH ALL STEPS OF REO 670-57-42-1604 REV -- DATE 07-06-2024. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS
